# SDR UPS07449286

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3242 · Brake
- Part: Unknown
- Condition: Unknown
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANGING GEAR ROLL AT APPROX 95 KNOTS APPLIED MAXIMUM BRAKING EFFORT (BRAKE PEDALS PUSHED TO END OF THROW) AND THE ANTI SKID DID NOT CYCLE.  ACCOMPLISHED HYD BRAKE SYS.  ADJ/TEST MM 32-41-00.  NO FAULT NOTED.  ALL SATISFACTORY.  CHECKED CABLE TENSIONS PER MM 32-41-00.  CABLE TENSION CHECKED OK.  TAXIED AIRCRAFT AND TESTED BRAKES.  NO FAULTS NOTED WITH ALL SYSTEMS.
